PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Piatetski-Shapiro sequences

Volume 157 / 2013

Roger C. Baker, William D. Banks, Jörg Brüdern, Igor E. Shparlinski, Andreas J. Weingartner Acta Arithmetica 157 (2013), 37-68 MSC: 11N25, 11L07. DOI: 10.4064/aa157-1-3


  • Roger C. BakerDepartment of Mathematics
    Brigham Young University
    Provo, UT 84602, U.S.A.
  • William D. BanksDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
  • Jörg BrüdernMathematisches Institut
    Georg-August Universität Göttingen
    37073 Göttingen, Germany
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW 2109, Australia
  • Andreas J. WeingartnerDepartment of Mathematics
    Southern Utah University
    Cedar City, UT 84720, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image